CSpace
Some studies on mathematical models for general elastic multi-structures
Huang, JG; Shi, ZC; Xu, YF
2005-07-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS
ISSN1006-9283
Volume48Issue:7Pages:986-1007
AbstractThe aim of this paper is to study the static problem about a general elastic multi-structure composed of an arbitrary number of elastic bodies, plates and rods. The mathematical model is derived by the variational principle and the principle of virtual work in a vector way. The unique solvability of the resulting problem is proved by the Lax-Milgram lemma after the presentation of a generalized Korn's inequality on general elastic multi-structures. The equilibrium equations are obtained rigorously by only assuming some reasonable regularity of the solution. An important identity is also given which is essential in the finite element analysis for the problem.
Keywordelastic multi-structures mathematical models unique solvability generalized Korn's inequality equilibrium equations
DOI10.1360/04ys0196
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000230546100010
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/1580
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHuang, JG
Affiliation1.Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China
2.Shanghai Normal Univ, E Inst Shanghai Univ, Div Computat Sci, Shanghai, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Huang, JG,Shi, ZC,Xu, YF. Some studies on mathematical models for general elastic multi-structures[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS,2005,48(7):986-1007.
APA Huang, JG,Shi, ZC,&Xu, YF.(2005).Some studies on mathematical models for general elastic multi-structures.SCIENCE IN CHINA SERIES A-MATHEMATICS,48(7),986-1007.
MLA Huang, JG,et al."Some studies on mathematical models for general elastic multi-structures".SCIENCE IN CHINA SERIES A-MATHEMATICS 48.7(2005):986-1007.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.